Compatible Contact Structures of Fibered Positively Twisted Graph Multilinks in the 3-Sphere

Research output: Contribution to journalArticle

Abstract

We study compatible contact structures of fibered, positively twisted graph multilinks in S3 and prove that the contact structure of such a multilink is tight if and only if the orientations of its link components are all consistent with or all opposite to the orientation of the fibers of the Seifert fibrations of that graph multilink. As a corollary, we show that the compatible contact structures of the Milnor fibrations of real analytic germs of the form (Formula presented.) are always overtwisted.

Original languageEnglish
Pages (from-to)273-293
Number of pages21
JournalVietnam Journal of Mathematics
Volume42
Issue number3
DOIs
Publication statusPublished - 2014 Jan 1
Externally publishedYes

Fingerprint

Contact Structure
Fibration
Graph in graph theory
Corollary
Fiber
If and only if

Keywords

  • Contact structure
  • Milnor fibration
  • Open book decomposition

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Compatible Contact Structures of Fibered Positively Twisted Graph Multilinks in the 3-Sphere. / Ishikawa, Masaharu.

In: Vietnam Journal of Mathematics, Vol. 42, No. 3, 01.01.2014, p. 273-293.

Research output: Contribution to journalArticle

@article{c639a252c37a4578ae2f9e3c23e4c9a1,
title = "Compatible Contact Structures of Fibered Positively Twisted Graph Multilinks in the 3-Sphere",
abstract = "We study compatible contact structures of fibered, positively twisted graph multilinks in S3 and prove that the contact structure of such a multilink is tight if and only if the orientations of its link components are all consistent with or all opposite to the orientation of the fibers of the Seifert fibrations of that graph multilink. As a corollary, we show that the compatible contact structures of the Milnor fibrations of real analytic germs of the form (Formula presented.) are always overtwisted.",
keywords = "Contact structure, Milnor fibration, Open book decomposition",
author = "Masaharu Ishikawa",
year = "2014",
month = "1",
day = "1",
doi = "10.1007/s10013-014-0066-2",
language = "English",
volume = "42",
pages = "273--293",
journal = "Vietnam Journal of Mathematics",
issn = "2305-221X",
publisher = "Springer Science + Business Media",
number = "3",

}

TY - JOUR

T1 - Compatible Contact Structures of Fibered Positively Twisted Graph Multilinks in the 3-Sphere

AU - Ishikawa, Masaharu

PY - 2014/1/1

Y1 - 2014/1/1

N2 - We study compatible contact structures of fibered, positively twisted graph multilinks in S3 and prove that the contact structure of such a multilink is tight if and only if the orientations of its link components are all consistent with or all opposite to the orientation of the fibers of the Seifert fibrations of that graph multilink. As a corollary, we show that the compatible contact structures of the Milnor fibrations of real analytic germs of the form (Formula presented.) are always overtwisted.

AB - We study compatible contact structures of fibered, positively twisted graph multilinks in S3 and prove that the contact structure of such a multilink is tight if and only if the orientations of its link components are all consistent with or all opposite to the orientation of the fibers of the Seifert fibrations of that graph multilink. As a corollary, we show that the compatible contact structures of the Milnor fibrations of real analytic germs of the form (Formula presented.) are always overtwisted.

KW - Contact structure

KW - Milnor fibration

KW - Open book decomposition

UR - http://www.scopus.com/inward/record.url?scp=84908073670&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84908073670&partnerID=8YFLogxK

U2 - 10.1007/s10013-014-0066-2

DO - 10.1007/s10013-014-0066-2

M3 - Article

AN - SCOPUS:84908073670

VL - 42

SP - 273

EP - 293

JO - Vietnam Journal of Mathematics

JF - Vietnam Journal of Mathematics

SN - 2305-221X

IS - 3

ER -